# SDR 9622519614

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47128
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 851
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND ATTACH FITTING ON FUSELAGE FRAME EXFOLIATED AT BS 851 BETWEEN LONGERONS 28R TO 27R.  FABRICATED NEW ATTACH FITTING AND INSTALLED IN FRAME 851 BETWEEN LONGERONS 28R TO 27R PER SRM 53-10-02 AND 53-10-05.
